# SDR USAA2013062400041

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 75,131 hours, 33,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LENS COVER IS MISSING FROM AISLE LEVEL EMERGENCY LIGHT ASSY AT SEAT ROW 7L.  MX INSTALLED NEW LENS COVER TO EMERGENCY LIGHT ASSY AT SEAT ROW 7L.
